# SDR TRBA2009070SUP

- Difficulty date: June 23, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 18,866 hours, 21,993 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: S95404001VB01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREP: DURING GEAR RETRACTION ACW GEN NR 1 FAULT, WITHIN 10 SECONDS ACW GEN NR 2 FAULT. RESET ONE AT A TIME AND BOTH CAME ON LINE.  NR 1 ACW GEN HAS GEN FAULT INDICATION ON GCU.  REMOVED AND REPLACED RH ACW GREEN HARNESS AS PER ATR-72 QEC BUILD UP GUIDE NR 71-00-80. PERFORMED LEAK AND OPS CHECK, NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED NR 1 NEW SERVICEABLE ACW GENERATOR AS PER W/C 24-22-61-RAI-10000-005. OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME.
